My prednisone from the injections in my back and shoulder are wearing off and I'm getting bad headaches,severe fatigue, and mentally I'm scared because I'm so forgetful. I of course want more pred. I have low ACTh and Cortisol of Cushings type syndrome prior to steroid treatment and have secondary adrenal dysfuction, though mild. Sometimes I think I just need a certain amount of prednisone every day. I know most of us probably feel that way and many of us do need it virtually constantly. I am at sort of a crux.
I hate injections because of this because even though these lasted a long while, you never know when they are going to wear off. At least with a pill taper you know what to expect.
Does anyone here have cushings like problems either from pred or not? How do you handle prednisone? For me, if I don't take it, my endo bloodwork is bad. My endos won't do anything because they like me cushings like because if I get really sick they can give me big doses, but I have to live with the up and down and the down is horrible. My adrenals and pituitary just don't pickup like they should. Any ideas would be appreciated. I'm planning on going to the rheumie. Could I be just crashing now? Before I got the injections I went a really long time with no steroids for my endocrine testing, I slept very deeply constantly and could not stay awake even to drive and my family had great difficulty wakng me. I could not exercise. I could not stay awake. I know now that is from my endocrine. Any help would be appreciated. My rheumie gave me prednisone and taper instructions for "emergencies" in case I had trouble getting in. When you are in this situation, do you start it or do you wait until it gets bad?
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids